Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamactil headaches? ricker

Posted by emme on September 2, 2008, at 20:07:51

In reply to Lamactil headaches?, posted by ricker on September 2, 2008, at 19:13:55

The headaches did go away for me after the first few weeks. I also had very tight, painful shoulders and felt fluish. All went away. Good luck.

emme

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:emme thread:849959
URL: http://www.dr-bob.org/babble/20080822/msgs/849981.html